Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

May 29, 2016Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at May 29, 2016, 4:02 PM MDT for Baca County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 4:02 PM MDT (22:02 UTC)
Expired
May 29, 2016, 4:30 PM MDT
In force
28 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 184 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1713 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

644 
WWUS85 KPUB 292202
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT SUN MAY 29 2016
 
COZ099-292230-
SPRINGFIELD VICINITY/BACA COUNTY CO-
402 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA COUNTY UNTIL
430 PM MDT...

AT 402 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF PRITCHETT...OR 15 MILES SOUTHWEST OF SPRINGFIELD...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3715 10283 3731 10291 3746 10261 3724 10249
TIME...MOT...LOC 2202Z 246DEG 25KT 3725 10283 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 29, 2:46 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 29, 2:46 PM MDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
246 PM MDT SUN MAY 29 2016

.SHORT TERM...(This evening through Monday)
Issued at 237 PM MDT Sun May 29 2016

...Chance for strong to severe thunderstorms increases for Monday
across the plains...

Embedded shortwave ejecting northeast into CO has fired off showers
and thunderstorms over the mountains.  Strongest convection this
afternoon is expected to fire along and east of a dryline across the
far eastern counties.  SPC meso analysis shows around 1500-2500 J/kg
across the far southeast counties of eastern Las Animas, Baca and
Prowers counties as of 20z.  Effective bulk shears will be running
around 30-40 kts, especially if sfc winds can shift a bit
southeasterly, so potential exists for an isolated severe
thunderstorm through the early evening.  Otherwise, expect isolated
to scattered showers and thunderstorms with some small hail and
gusty winds possible. Thunderstorms should diminish overnight.

Monday will be a similar set up to today.  Upper low over SW CA will
move eastward into AZ, at the same time a northern stream upper trof
drops into the northern U.S. Rockies.  With approach of these
systems, suspect sfc winds will stay more southeasterly on Monday
which may serve to keep 40s to mid 50 sfc dew points across the
southeast plains to the north of a sfc boundary which will run along
the highway 50 corridor, southeastward to Kim by afternoon. Mid
level winds look a little weak, which may limit deep layer shear
some. But with CAPES running from 800-2000+ J/KG, this could lead to
a couple severe thunderstorms again Monday afternoon.  Best threat
area will be to the east of La Junta, but depending on how much
low level moisture can be maintained farther west, its possible
that portions of El Paso county could see a strong to severe
thunderstorm Monday afternoon as well. Highest pops will be
across the mountains, El Paso county and the far eastern plains
Monday afternoon.

.LONG TERM...(Monday night through Sunday)
Issued at 237 PM MDT Sun May 29 2016

...Wet weather for Tuesday/Tuesday Night for SE Mountains/Adjacent
Plains...

Upper low across MT/WY will move eastward into the Dakotas by Tues
morning while trailing trof/upper low slowly meanders eastward over
AZ.  Northern stream system will drop a cold front through the
southeast plains Monday night/Tuesday morning, though initially
appears northerly surge will be influenced more by convective
outflows from thunderstorms along the Palmer Divide and northeast
CO, with cooler air lagging until late Monday night/Tuesday
morning. Will keep thunderstorms going across the southeast plains
as there will probably be enough convergence along the boundary
for thunderstorm initiation. Best chance for any severe
thunderstorms Monday evening will be east of La Junta again where
deeper moisture will reside. Could also see a strong storm or two
along the Palmer Divide, but this will depend on how much low
level moisture is maintained.

Models in better agreement on Tuesday, driving the front well
southward into NE NM by 18z Tues.  Should see upslope
showers/thunderstorms develop over the southeast mountains fairly
early in the day. However, suspect that Northerly surface winds will
also send some modestly drier air into the southeast plains during
the afternoon. Theta E ridge/axis of higher dew points will
likely reside across NE NM/TX Panhandle region, along and north
of the frontal boundary. Still plenty of moisture/instability over
the mountain, particularly the SE Mts, for fairly widespread
showers and thunderstorms on Tuesday. Could be a strong storm or
two over the mountains as well though think CAPE is overdone in
the NAM. Both NAM and GFS carry precipitation into the overnight
hours across the southeast mountains/adjacent plains, though 12z
GFS looks convectively contaminated after 06z given its over an
inch bulls eye over the Pikes Peak region and Wet mountains. More
likely scenario will be for focus to be shifting southward along
the SE Mts/I-25 corridor during the overnight hours with Wets and
southern Sangre De Cristo mountains seeing max precipitation
during the overnight hours. Main concern besides a strong to
marginally severe storm or two Tuesday afternoon will be the
potential for heavy rainfall on area burn scars. NE flow would
tend to favor the Wets and Sangres for this risk...but Waldo burn
scar will also be under the threat. Otherwise far eastern plains
may end up being too cool and stable for much more than isolated
rain showers Tuesday/Tuesday night. Snow levels Tuesday night look
to stay around 10kft, possibly dropping to 9Kft Wednesday morning.
Higher elevations above 10kft could pick up several inches of wet
snow.

Wednesday looks cool and stable across the plains, but continued
unsettled over the mountains with another round of scattered showers
and thundestorms.  Upper ridge will build over the western U.S from
Thursday through next weekend bringing a good warm up for the
region.  Still enough moisture for isolated to low end scattered
thunderstorms mainly over the mountains each day. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 237 PM MDT Sun May 29 2016

VFR conditions expected at the TAF sites with potential for
thunderstorms through 02z.  Best chance will be at KCOS and KALS.
VFR cigs/vis along with erratic gusty winds up to 40 kts will be
possible near thunderstorms.  To the east of KLHX...a strong to
severe storm or two could produce winds to around 50 kts as well as
brief MVFR VIS/CIGS with +TSRAGS.  Threat will diminish quickly this
evening.  Another round of showers and thunderstorms will develop
Monday afternoon with the best chance once again for KCOS and KALS.
KCOS will have a slightly better chance for a strong storm to affect
the terminal Monday afternoon/evening.  Brief MVFR CIGS/VIS will be
possible as well as hail and erratic gusty winds to near 50 kts.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, May 29, 11:30 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1130 AM MDT SUN MAY 29 2016

COZ058>089-093>099-301730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1130 AM MDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING EAST OF A LA JUNTA TO KIM LINE...WITH THE STRONGEST STORMS
EXPECTED OVER BACA COUNTY. HAIL TO AROUND ONE INCH IN DIAMETER...WIND
GUSTS TO AROUND 60 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH
THE STRONGEST STORMS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
THE MOUNTAINS THIS AFTERNOON...AND SPREAD EAST INTO THE EASTERN
PLAINS THROUGH THE EARLY EVENING. THESE STORMS WILL BE CAPABLE OF
PRODUCING LIGHTNING...SMALL HAIL LESS THAN 1/2 INCH IN DIAMETER
AND GUSTY OUTFLOW WINDS OF UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...A WEAK DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS
TO THE AREA. THE BEST CHANCE OF STORMS WILL BE NORTH OF HIGHWAY 50
AND OVER THE PLAINS ADJACENT TO KANSAS. A FEW STORMS COULD BE
SEVERE ALONG THE PALMER DIVIDE AND ALONG THE DRYLINE NEAR THE
KANSAS BORDER.

TUESDAY AND TUESDAY NIGHT...A LOW PRESSURE AREA TRACKING ACROSS
THE NORTHERN U.S. PLAINS WILL SEND A STRONG COLD FRONT SOUTH
THROUGH EASTERN COLORADO. THE FRONT WILL BRING A GOOD CHANCE OF
THUNDERSTORMS TO THE AREA...ESPECIALLY TO THE EASTERN MOUNTAINS
AND ADJACENT PLAINS. A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS
THE PLAINS TUESDAY AFTERNOON.

WEDNESDAY THROUGH SATURDAY...THERE WILL BE A CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS EACH DAY MAINLY OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

23/23

In the hours before

Local storm report, May 29, 1:57 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             6 NE MANITOU SPRINGS    38.92N 104.83W
05/29/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            SOFT AND CLUMPY HAIL.

&&

AL
Special weather statement, May 29, 2:15 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT SUN MAY 29 2016

COZ084-085-292045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
215 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
245 PM MDT...

AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHERN COLORADO SPRINGS...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND BRIEF HEAVY
RAINFALL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...AIR FORCE ACADEMY...PEYTON...
BLACK FOREST AND FALCON.

LAT...LON 3886 10478 3897 10486 3913 10472 3913 10454
      3903 10438
TIME...MOT...LOC 2015Z 235DEG 18KT 3895 10476

MW
Special weather statement, May 29, 2:59 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT SUN MAY 29 2016

COZ081-084-085-292130-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
259 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 330
PM MDT...

AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STRATMOOR...OR NEAR COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND BRIEF HEAVY
RAINFALL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MONUMENT...AIR FORCE ACADEMY...
MANITOU SPRINGS...PEYTON...BLACK FOREST...SCHRIEVER AFB...
SECURITY-WIDEFIELD...PETERSON AFB...SECURITY...FALCON...
FORT CARSON...CIMARRON HILLS...GLENEAGLE AND STRATMOOR.

LAT...LON 3867 10478 3877 10493 3910 10482 3912 10455
      3896 10433 3876 10447
TIME...MOT...LOC 2058Z 223DEG 34KT 3877 10477

MW
Special weather statement, May 29, 3:06 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT SUN MAY 29 2016

COZ094-099-292145-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
306 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS AND
NORTHWESTERN BACA COUNTIES UNTIL 345 PM MDT...

AT 306 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHWEST OF KIM...OR 42 MILES NORTH OF DES MOINES...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LAS
ANIMAS AND NORTHWESTERN BACA COUNTIES.

LAT...LON 3722 10355 3735 10371 3764 10366 3764 10307
      3739 10308
TIME...MOT...LOC 2106Z 226DEG 18KT 3735 10357

MW
Special weather statement, May 29, 3:38 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT SUN MAY 29 2016

COZ094-099-292230-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
338 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND
SOUTHWESTERN BACA COUNTIES UNTIL 430 PM MDT...

AT 338 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF KIM...OR 32 MILES SOUTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRITCHETT.

LAT...LON 3706 10318 3725 10329 3751 10286 3719 10257
TIME...MOT...LOC 2138Z 243DEG 34KT 3721 10316

MW
Special weather statement, May 29, 4:02 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT SUN MAY 29 2016

COZ099-292230-
SPRINGFIELD VICINITY/BACA COUNTY CO-
402 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA COUNTY UNTIL
430 PM MDT...

AT 402 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF PRITCHETT...OR 15 MILES SOUTHWEST OF SPRINGFIELD...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3715 10283 3731 10291 3746 10261 3724 10249
TIME...MOT...LOC 2202Z 246DEG 25KT 3725 10283

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:39 PM MDTSpecial Weather StatementPUBAlamosa36 min
May 29, 1:43 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 29, 2:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 29, 2:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 29, 3:06 PM MDTSpecial Weather StatementPUB39 min
May 29, 3:12 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero33 min
May 29, 3:38 PM MDTSpecial Weather StatementPUBBaca52 min
May 29, 4:04 PM MDTSpecial Weather StatementPUBBaca26 min
May 29, 4:05 PM MDTSpecial Weather StatementPUBBaca25 min
May 29, 4:11 PM MDTSpecial Weather StatementPUBBent34 min
May 29, 4:31 PM MDTSpecial Weather StatementPUBBaca89 min
May 29, 4:45 PM MDTSpecial Weather StatementPUBProwers90 min
May 29, 5:00 PM MDTSpecial Weather StatementPUBProwers75 min
May 29, 5:23 PM MDTSpecial Weather StatementPUBProwers97 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.